# SDR 98FDEA00058

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6519606160
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON TOP AND BOTTOM OF SHEAR WEB AT BS 1175, RBL 1 TO 15, WL 208.  *S/D*  REMOVED AND REPLACED DAMAGED SHEAR WEB, BS 1140 TO 1176, RBL 20 TO LBL 20, WL 208 IAW FED-EX SRM 51-30-2, 51-20-1.
